On the uniqueness of solutions of stochastic differential equations with reflecting barrier conditions
Séminaire de probabilités de Strasbourg, Volume 10 (1976), pp. 240-244.
@article{SPS_1976__10__240_0,
     author = {Yamada, Toshio},
     title = {On the uniqueness of solutions of stochastic differential equations with reflecting barrier conditions},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {240--244},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {10},
     year = {1976},
     mrnumber = {443085},
     zbl = {0355.60052},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1976__10__240_0/}
}
TY  - JOUR
AU  - Yamada, Toshio
TI  - On the uniqueness of solutions of stochastic differential equations with reflecting barrier conditions
JO  - Séminaire de probabilités de Strasbourg
PY  - 1976
SP  - 240
EP  - 244
VL  - 10
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1976__10__240_0/
LA  - en
ID  - SPS_1976__10__240_0
ER  - 
%0 Journal Article
%A Yamada, Toshio
%T On the uniqueness of solutions of stochastic differential equations with reflecting barrier conditions
%J Séminaire de probabilités de Strasbourg
%D 1976
%P 240-244
%V 10
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1976__10__240_0/
%G en
%F SPS_1976__10__240_0
Yamada, Toshio. On the uniqueness of solutions of stochastic differential equations with reflecting barrier conditions. Séminaire de probabilités de Strasbourg, Volume 10 (1976), pp. 240-244. http://archive.numdam.org/item/SPS_1976__10__240_0/

[1] Skorohod, A.V. Stochastic equations for diffusion processes in a bounded region. Theory of Prob. and its Applications. Vol. 6 , 1961 . | MR | Zbl

[2] Nakao, S. Comparison theorems for solutions of one-dimensional stochastic differential equations. Proceedings of the second Japan-USSR symposium on Probability thory. Lecture Notes in Mathematics 330, Springer, 1973. | MR | Zbl

[3] Manabe, S. Shiga T. On one-dimensional stochastic differential equations with non-sticky boundary conditions. J. Math. Kyoto Univ. vol. 13 N° 3 1973. | MR | Zbl

[4] Yamada, T. Watanabe, S. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. Vol. 11, n° 1, 1971 . | MR | Zbl